Alert archive / Illinois / Wind Advisories in 2025
Wind Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Mar 4, 2025, 1:55 AM CST for 35 counties in Illinois. It took effect at Mar 5, 2025, 10:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2025, 1:55 AM CST (07:55 UTC)
- In effect from
- Mar 5, 2025, 10:00 AM CST
- Expired
- Mar 6, 2025, 12:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
107 WWUS73 KILX 040755 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 155 AM CST Tue Mar 4 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-042100- /O.NEW.KILX.WI.Y.0003.250305T1800Z-250306T0600Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Beardstown, Newton, Eureka, Flora, Decatur, Mattoon, Peoria, Olney, Sullivan, Lincoln, Urbana, Marshall, Shelbyville, Greenup, Paris, Taylorville, Jacksonville, Clinton, Canton, Lacon, Robinson, Havana, Lawrenceville, Normal, Charleston, Winchester, Petersburg, Tuscola, Galesburg, Danville, Champaign, Pekin, Springfield, Toulon, Bloomington, Rushville, Effingham, and Monticello 155 AM CST Tue Mar 4 2025 ...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Central and southeast Illinois * WHEN...From noon Wednesday to midnight CST Wednesday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Rain is expected to change to snow late Wednesday afternoon or evening, and the strong winds could result in visibility less than one mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Erwin
5 follow-up statements
547 WWUS73 KILX 041931 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 131 PM CST Tue Mar 4 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-051000- /O.CON.KILX.WI.Y.0003.250305T1800Z-250306T0600Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Monticello, Robinson, Flora, Tuscola, Toulon, Springfield, Lacon, Petersburg, Champaign, Paris, Danville, Sullivan, Rushville, Olney, Lincoln, Normal, Eureka, Taylorville, Marshall, Mattoon, Jacksonville, Bloomington, Beardstown, Decatur, Pekin, Newton, Lawrenceville, Galesburg, Urbana, Winchester, Shelbyville, Greenup, Havana, Charleston, Clinton, Peoria, Canton, and Effingham 131 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, southeast, and west central Illinois. * WHEN...From noon Wednesday to midnight CST Wednesday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Deubelbeiss
456 WWUS73 KILX 050833 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 233 AM CST Wed Mar 5 2025 ILZ027>031-036-037-040-041-047>051-052130- /O.EXT.KILX.WI.Y.0003.250305T1600Z-250306T0600Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler- Mason-Cass-Menard-Scott-Morgan-Sangamon- Including the cities of Springfield, Canton, Galesburg, Lacon, Toulon, Jacksonville, Havana, Pekin, Rushville, Peoria, Eureka, Petersburg, Beardstown, and Winchester 233 AM CST Wed Mar 5 2025 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central and west central Illinois. * WHEN...From 10 AM this morning to midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Rain is expected to change to snow late morning or early afternoon, and the strong winds could result in visibility less than a half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ038-042>046-052>057-061>063-066>068-071>073-052130- /O.CON.KILX.WI.Y.0003.250305T1800Z-250306T0600Z/ McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Christian-Macon- Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Shelbyville, Clinton, Flora, Effingham, Decatur, Charleston, Newton, Champaign, Lawrenceville, Mattoon, Bloomington, Urbana, Paris, Normal, Danville, Lincoln, Greenup, Robinson, Sullivan, Tuscola, Taylorville, Monticello, Marshall, and Olney 233 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, and southeast Illinois. * WHEN...From noon today to midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Rain is expected to change to snow during the afternoon or early evening, and the strong winds could result in visibility reductions less than a half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Erwin
533 WWUS73 KILX 052049 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 249 PM CST Wed Mar 5 2025 ILZ027>031-036-037-040-041-047>051-060600- /O.CON.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler- Mason-Cass-Menard-Scott-Morgan-Sangamon- Including the cities of Jacksonville, Petersburg, Havana, Beardstown, Winchester, Pekin, Peoria, Eureka, Toulon, Lacon, Springfield, Canton, Galesburg, and Rushville 249 PM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 30 mph with gusts of 45 to 55 mph. * WHERE...Portions of central and west central Illinois. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Visibility less than a mile is possible at times in light snow showers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ038-042>046-052>057-061>063-066>068-071>073-060600- /O.CON.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/ McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Christian-Macon- Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Shelbyville, Robinson, Champaign, Newton, Marshall, Sullivan, Danville, Mattoon, Lincoln, Effingham, Urbana, Decatur, Clinton, Flora, Taylorville, Lawrenceville, Charleston, Monticello, Paris, Normal, Tuscola, Greenup, Bloomington, and Olney 249 PM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 30 mph with gusts of 45 to 55 mph. * WHERE...Portions of central, east central, and southeast Illinois. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Visibility less than a mile is possible at times in light snow showers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Deubelbeiss
865 WWUS73 KILX 060257 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 857 PM CST Wed Mar 5 2025 ILZ027>031-036-037-040>042-047>052-061>063-066>068-071>073-060400- /O.CAN.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler- Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Peoria, Canton, Eureka, Lawrenceville, Robinson, Pekin, Lacon, Shelbyville, Lincoln, Olney, Galesburg, Taylorville, Marshall, Effingham, Jacksonville, Springfield, Flora, Havana, Beardstown, Winchester, Rushville, Toulon, Petersburg, Greenup, and Newton 857 PM CST Wed Mar 5 2025 ...WIND ADVISORY IS CANCELLED... Wind gusts have diminished below 45 mph this evening and should continue to diminish overnight, therefore the advisory has been cancelled. $$ ILZ038-043>046-053>057-060600- /O.CON.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/ McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas- Coles-Edgar- Including the cities of Sullivan, Urbana, Charleston, Danville, Tuscola, Clinton, Monticello, Mattoon, Paris, Champaign, Bloomington, Normal, and Decatur 857 PM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph. * WHERE...De Witt, Macon, McLean, Piatt, Champaign, Coles, Douglas, Edgar, Moultrie, and Vermilion Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 37
690 WWUS73 KILX 060542 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 1142 PM CST Wed Mar 5 2025 ILZ038-043>046-053>057-060645- /O.EXP.KILX.WI.Y.0003.000000T0000Z-250306T0600Z/ McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas- Coles-Edgar- Including the cities of Tuscola, Urbana, Danville, Charleston, Paris, Champaign, Monticello, Mattoon, Normal, Bloomington, Decatur, Clinton, and Sullivan 1142 PM CST Wed Mar 5 2025 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... Wind gusts have fallen below 45 mph and should continue to gradually weaken overnight, so the advisory will be allowed to expire at midnight. $$ Erwin
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 3, 10:39 PM CST, 3 hours 16 minutes earlier. Its key messages:
- A multifaceted storm will impact central Illinois starting late tonight and will continue through late Wednesday. Impacts include:
- An initial round of showers and a few embedded storms will impact central Illinois overnight into Tuesday morning. 0.5 to 1.0 inches of rain will be common (25-75th percentile) along and west of I-55 but a few swaths of heavy rain in excess of 2.0 inches will be possible from the strongest storms.
- A few additional scattered storms are expected late Tuesday evening and overnight. The overall severe threat is low (<5%), but this would be the period to keep an eye on for a few stronger storms.
- Behind the low, strong winds out of the northwest gusting 45 to 50 mph will overspread central Illinois Wednesday afternoon and evening.
- Precip will briefly change over to snow as the system departs Wednesday. Accumulations will be minimal (less than an inch).
- There will be a better chance (80% north of Peoria) for minor snow accumulations Friday.
Area forecast discussion, Mar 3, 10:39 PM CST, 3 hours 16 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 1039 PM CST Mon Mar 3 2025 .KEY MESSAGES... - A multifaceted storm will impact central Illinois starting late tonight and will continue through late Wednesday. Impacts include: - An initial round of showers and a few embedded storms will impact central Illinois overnight into Tuesday morning. 0.5 to 1.0 inches of rain will be common (25-75th percentile) along and west of I-55 but a few swaths of heavy rain in excess of 2.0 inches will be possible from the strongest storms. - A few additional scattered storms are expected late Tuesday evening and overnight. The overall severe threat is low (<5%), but this would be the period to keep an eye on for a few stronger storms. - Behind the low, strong winds out of the northwest gusting 45 to 50 mph will overspread central Illinois Wednesday afternoon and evening. - Precip will briefly change over to snow as the system departs Wednesday. Accumulations will be minimal (less than an inch). - There will be a better chance (80% north of Peoria) for minor snow accumulations Friday. && .DISCUSSION... Issued at 141 PM CST Mon Mar 3 2025 A multi-faceted weather system associated with a deep area of low pressure lifting across the mid Mississippi Valley Tuesday night will bring several impacts to central Illinois ahead of the low tonight into Tuesday and in its wake Wednesday and Wednesday night. For the rest of today, central Illinois falls within a broad warm air advection regime that extends into the Upper Midwest and Great Lakes. Upper level ridging is over central Illinois which will keep the local area dry through at least this evening with mild temps expected. SHOWERS AND STORMS TONIGHT... This evening, a low level jet will strengthen across the southern and central Great Plains late and gradually shift east and veer towards central Illinois overnight. Modest instability will spread into portions of central Illinois tonight supporting a few storms along with locally heavy rain potential. MUCAPE values of 200-500 J/kg rooted around 800mb will begin to overspread central Illinois from the southwest after midnight tonight. While the severe threat should be low given the elevated nature of the storms and overall weak instability, some localized swaths of heavy rainfall are possible. HREF LPMM shows a couple narrow corridors of 1.75-2.25 inches of rain through midday Tuesday. TUESDAY.... As the initial LLJ driven wave of showers and storms lift north of the the forecast area by around midday Tuesday, expect a brief lull or at least lower coverage of precip late morning into the early afternoon before coverage increases again along the occluded front as it sweeps east across central Illinois. A severe threat is expected to develop across the lower Mississippi Valley, and widespread storms in that area will interrupt some of the moisture transport further north into the mid Mississippi Valley. As such, instability is expected to be weak/negligible across central IL with passage of the front during the day Tuesday. Still a few embedded storms with swaths of heavier rain appear possible. Tuesday evening and overnight, mid level dry slot will punch across central Illinois resulting in a dropoff in precip coverage across the area. Will need to keep a close eye on the cold core upper low as it moves across central Illinois shortly afterwards. Despite the unfavorable diurnal timing, forecast soundings shows weak instability rooted near or just above the boundary layer. There appears to be a brief overlap with the stronger shear to support the possibility for a few low-topped supercells. Confidence in this is low but the possibility at least bears watching. LREF joint probability for 50 J/kg SBCAPE and 30km 0-500mb shear is roughly 20 percent across central Illinois with passage of the upper low. WINDY AND WINTRY WEDNESDAY... By Wednesday morning, surface low is progged to be somewhere over west central to northwest Illinois and will lift to central Michigan by mid afternoon. A tight pressure gradient along, moderately strong pressure rises (5-7mb/3hr), and steep low level lapse rates up to around 800mb will all contribute to strong, gusty winds across the region. NBM probability for exceeding 45 mph wind gusts (criteria for an advisory) is 70-80 percent across most of central Illinois while there is a 10-30 percent chance of gusts near High Wind Warning Criteria (58mph). Timing of the strongest winds will be in the afternoon and evening as winds turn northwesterly behind the departing low. Meanwhile, a TROWAL will overspread portions of central Illinois and the Upper Midwest Wednesday. Rain will transition over to snow as colder air spills across the region and minor accumulations will be possible across central Illinois, though the axis of heaviest snow is currently poised to set up well to our west and north. NBM shows a 40 to 60 percent chance of accumulating snow greater than 0.1 inches along and north of I-72 but little no chance for receiving an inch of snow (only around 15 percent near Galesburg). MORE PRECIP LATE IN WEEK... High pressure will build across the central and southern Great Plains early Thursday and slowly translate east across the Mississippi Valley Thursday evening. Diminishing northwest winds and otherwise fair weather conditions will be the result Thursday across central Illinois. Another low will be right behind the ridge axis, tracking east across the central Great Plains late Thursday and across southern Illinois Friday as it slowly fills. Rain and snow are expected north of the low track with the rain/snow line likely bisecting portions of central Illinois. NBM probability for accumulating snow (>0.1 inches) ranges from 30 percent along I-70 up to 80 percent north of Peoria. 10-90th percentile ranges from 0 to 3 inches north of Canton to Bloomington with this system and is 0 to 1 inches south. Deubelbeiss && .AVIATION... (For the 06z TAFs through 06z Tuesday Night) Issued at 1039 PM CST Mon Mar 3 2025 South winds will remain gusty through the period, generally gusting near 25-30 knots. Doppler radar at St. Louis shows the low level jet ramping up late this evening, with speeds around 60 knots between 2-3kft. This will quickly expand across central Illinois, and LLWS mention remains in the forecast at all sites into mid morning. Radar mosaics are starting to increase with echoes across eastern Missouri, though surface obs have been more sparse with rain reaching the ground. However, showers and scattered storms will begin to increase in the 06-09Z time frame in west central Illinois, then push eastward. Best chances of thunder at this time appear in the 07-12Z time frame, though chances are less certain near KCMI. While a break in the rain occurs midday into early afternoon, more widespread rain moves back in from the southwest. Ceilings are going to be tricky. Most likely area for MVFR conditions by mid morning will be from KBMI-KSPI west, though a general pivot in ceiling heights will occur early afternoon. This may bring ceilings above 4000 feet as far northwest as KPIA for a time, before widespread deterioration takes place from west to east in the mid to late afternoon. HREF probabilities of sub-3000 foot ceilings rapidly increase from 22-24Z and IFR probabilities increase to around 60-70% shortly after 00Z. As the surface low moves in during the evening, conditions improve from south to north. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 3, 3:39 PM CST, 10 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 339 PM CST Mon Mar 3 2025 ILZ027>031-036>038-040>042-047>051-041200- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon- 339 PM CST Mon Mar 3 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. There is a chance for thunderstorms overnight into Tuesday morning. A few stronger storms could produce small hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated thunderstorms and locally heavy rainfall of 1 to 1.5 inches, and locally higher amounts around 2 inches or more are expected Tuesday into Tuesday night. West to northwest winds are forecast to gust 45 to 55 mph from late Wednesday morning into Wednesday evening, creating difficult travel conditions for high profile vehicles. There is a chance of snow showers Wednesday afternoon and evening, which could result in brief low visibilities and light accumulations less than 1 inch. Additional light snow accumulations are possible overnight Thursday night into Friday morning especially from I-74 north. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ043>046-052>057-061>063-041200- De Witt-Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark- 339 PM CST Mon Mar 3 2025 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated thunderstorms and locally heavy rainfall between three quarter and 1 inch is expected Tuesday into Tuesday night. A few stronger storms could produce small hail and gusty winds late Tuesday evening into early overnight Tuesday night. West to northwest winds are forecast to gust 45 to 50 mph on Wednesday afternoon into Wednesday evening, creating difficult travel conditions for high profile vehicles. There is a chance of snow showers late Wednesday afternoon and evening, which could result in brief low visibilities and light accumulations less than 1 inch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ066>068-071>073-041200- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 339 PM CST Mon Mar 3 2025 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated thunderstorms and locally heavy rainfall up to around three quarter inches is expected Tuesday into Tuesday night. A few stronger storms could produce small hail and gusty winds late Tuesday evening and early overnight Tuesday night. West to northwest winds are forecast to gust 40 to 45 mph on Wednesday afternoon and evening, creating difficult travel conditions for high profile vehicles. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. 07
Nearby
Wind Advisories in Illinois, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.